# SDR HEEA967736

- Difficulty date: August 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8765J
- Make and model: Bolkms BK117A3
- Aircraft serial: 7054
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066106200
- Condition: Intermittent
- Location: Cockpit Atc
- Component: KT76
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOWER REPORTED TRANSPONDER TO BE WORKING INTERMITTENTLY. FOUND LOW POWER OUT.  TRIED ADJUSTING.  NO HELP.  REPLACED CAVITY OSCILLATOR V101.  REPAIRED.  ADJUSTED FREQUENCY AND PULSE WIDTH.  CLEANED WAFER SWITCHES.  COOKED UNIT UNDER HEAT LAMP , VIBRATED AND PUT IN FREEZER.  BENCH CHECK GOOD.
